# SDR DHL2001804521

- Difficulty date: August 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN SURFACE SHOWS A 1 INCH CRACK AT STA XLS 421 STL. CUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 57-2-1.
